MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0190-9622(94)70038-9

Медицинская библиотека · Journal of the American Academy of Dermatology · 1994

Minocycline-induced oral pigmentation.

Siller G M, Tod M A, Savage N W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Oral mucosal pigmentation is an infrequently reported side effect of minocycline. Two patients with minocycline deposition within teeth and bone, demonstrated by fluorescence microscopy, are described. Minocycline is the only tetracycline reported to cause discoloration of the oral mucosa. This may be the result of deposition of an insoluble degradation product of minocycline in the underlying bone. Pigmentation is not necessarily dose-dependent and may take months or years to resolve.

Для цитирования: Siller G M, Tod M A, Savage N W. Minocycline-induced oral pigmentation.. Journal of the American Academy of Dermatology. 1994. DOI: 10.1016/s0190-9622(94)70038-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.